# SDR QXEA20080339

- Difficulty date: March 29, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,699 hours, 34,334 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2101 - LAVATORY SMOKE DETECTOR GOES OFF INTERMITTENTLY IN FLIGHT.  MAINTENANCE PLACED ON MEL 26-4.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 3/31 BY CONNECTING THE PINS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
